MEDICATION WHICH PARALYSES THE EYE's LENS MUSCLE HAS DAMAGED MY EYE?

Discussion in 'Eye-Care' started by Harvey Twyman, Jan 11, 2005.

  1. I recently suferred from mild "Iritis" in one eye caused by "Trauma".

    I was prescribed "Prednisolone Acetate" (a Steroid) and "Mydrilate"
    (Cyclopentolate Hydrochloride) to "Dilate" the pupil.

    The "Mydrilate" is used in conjunction with the Steroid to prevent
    the "Inflamed Iris" from "Sticking" to the Lens.

    The Steroid cleared up the redness and soreness in a day or so.

    However I had to stop taking the "Mydrilate" immediately because of
    the "Blurring" preventing me from driving safely.

    I had a sight test on the first visit to the doctor and could clearly
    see the "Bottom Line" of the chart with BOTH eyes.

    My Iris reverted to its normal size a day later but my "Lens Muscles"
    have STILL not returned to their full control 2 WEEKS Later!

    "Mydrilate" works by "Paralysing" the Iris (Mydriasis) and Lens (Cycloplegia)
    muscles.

    The literature states that "Cycloplegia" (Paralysis of the Lens Muscles)
    using the "Cyclopentolate" should disperse within "24 Hours".

    My eye is STILL "Blurred" - an eye test is now "Third Row from the Bottom"
    and I don't know what to do next.

    I've tried "Eye Focusing Exercises" for a while now to "Strengthen" the
    "Lens Muscles" but with no improvement.


    Comments please.

    Harvey Twyman
    http://www.Twyman.org.uk/CV
     
    Harvey Twyman, Jan 11, 2005
    #1
    1. Advertisements

  2. Harvey Twyman

    g.gatti Guest

    So you say you had normal sight without glasses before the trauma and
    then the doctors for curing the effects of the trauma, have destroyed
    your normal sight by use of cycloplegic dreugs?
     
    g.gatti, Jan 11, 2005
    #2
    1. Advertisements

  3. Harvey Twyman

    otisbrown Guest

    Dear Harvey,

    Some people have adverse reactions to druges.

    Atropine is a poison. Some have violent reactions to it.

    You should have been informed of these possible
    consequences of the use of these drugs
    and their derivitives.

    Did you sign a "concent" form indicating that
    you had been so informed?

    I deeply regret the consequences of these drugs
    causing loss of distant vision.

    Please let us know how you cleared your vison back
    to reading "the bottom line".

    Best,

    Otis
     
    otisbrown, Jan 11, 2005
    #3
  4. Harvey Twyman

    RM Guest

    Atropine is a poison. Some have violent reactions to it.
    You, sir, are an idiot.

    Once again you are handing out medical advise when you don't know what you
    are talking about.

    What does the MINOR toxic affects of ocular administration of atropine have
    to do with this patient who was given cyclopentolate anyway? They are quite
    different drugs. And ocular administration of either has virtually no risk
    of harming anyone unless someone pours the whole bottle in their eye and
    gets half of it in their mouth. If might seem otherwise to a layperson such
    as yourself who reads the side effects in a PDR, but everything seems scary
    to a person who doesn't know very much-- and that's you Otis!

    The problem this person is experiencing has nothing to do with drug
    toxicity.

    I would love to find a way to sick the authorities on you for your
    propensity to try to practice medicine without a license.
     
    RM, Jan 11, 2005
    #4
  5. Harvey Twyman

    g.gatti Guest

    You do not know how to relieve sufferings, answer to this man pains if
    you can.

    Give him an answer why his doctor blundered.
     
    g.gatti, Jan 11, 2005
    #5
  6. Harvey Twyman

    g.gatti Guest

    But what about the physicians who treated this man and destroyed his
    eyesight?

    Let poor Otis go.

    Please explain what has happened to this man, who followed licensed
    medical men and was simply befooled.
     
    g.gatti, Jan 11, 2005
    #6
  7. Harvey Twyman

    otisbrown Guest

    Dear Rishi,

    Subject: RM's arrogance

    You are right.

    No one answered the question about due care and
    concern about the fact that the man should have
    been informed of potential adverse consequences
    of these drugs. Instead they attack me
    for even mentioning the necessity of
    informed consent. And you tell me they
    are not arrogant?

    This man has the potential to file a lawsuit
    based on the failure to provide this
    information to him.

    Best,

    Otis
    Engineer
     
    otisbrown, Jan 11, 2005
    #7
  8. Harvey Twyman

    RM Guest

    That's the answer-- sue somebody! If you only understood even a little bit
    about cyclopentolate and how the eye works you would realize what a fool you
    would make of yourself if you tried such a stunt.

    Of course I wouldn't like filing a law suit against an eye doctor-- because
    I am part of the "conspiracy of eye doctors" (by the way guys, our next
    meeting is scheduled in Bermuda on March 12th).

    Otis, you are too ignorant of the way the eye works, and the way topical
    medications such as cyclopentolate work, to know anything about this issue.
    I hope you value your close relationship with Rishi the Italian nutcase
    because he's the only one in this newsgroup who gives any credibility to
    your opinions. I, for one, think your postings are a potential heath hazard
    to innocent patients and that you should be stopped.
     
    RM, Jan 11, 2005
    #8
  9. Harvey Twyman

    Dr. Leukoma Guest

    First of all, "Brown," the use of a mydriatic and a steroid is the
    "standard of care" in the treatment of anterior uveitis. There is no
    need for an "informed consent agreement" here. Secondly, there is no
    evidence that the mydriatic is the cause of this man's problem,
    inasmuch as the exact nature of the problem has not been disclosed.

    Now, go back and try to cure your myopia.

    DrG
     
    Dr. Leukoma, Jan 12, 2005
    #9
  10. Harvey Twyman

    retinula Guest

    there was no wrong-doing on the part of the eye doctor here. The
    treatment he received is routine and no "informed consent" is required.
    The patient is likely suffering from further consequences of his
    iritis and the eye drops he received has nothing to do with it.

    otisbrown apparently has some axes to grind against eye care
    professionals. He likewise has a weak understanding of routine eye
    care.
     
    retinula, Jan 12, 2005
    #10
  11. Atropine? When this come up.
    Here you go again. With the little information that was offered, you
    concluded that vision loss was due to the drugs.
    Was this the best corrected visual acuity? You don't know?
    But your conclusion: Loss of (distant) Vision. Very dramatic. do you even
    know what that means?
    Did the risk of side effects outweigh the benifits of the drugs in question?
    Do doctors now stop prescribing drugs to avoid being sued and are then sued
    because they did not follow the standard of care?

    I have concluded that you are a health hazard.

    Where is you disclaimer.

    Roland J. Izaac
     
    Philip D Izaac, Jan 12, 2005
    #11
  12. Harvey Twyman

    g.gatti Guest

    Please Mr. Idiot,
    answer why your patient had the eyesight destroyed by following with
    care your standards of treatment.

    You idiot.
     
    g.gatti, Jan 12, 2005
    #12
  13. Harvey Twyman

    retinula Guest

    you must be the Italian idiot that RM refered to.
    How can anyone tell what the cause of the reduced vision is for this
    patient-- there is insufficient information. Without examining him
    myself I would imagine his problem stems from his original problem--
    iritis. He needs to see a good eye doctor and ask these questions.
    What would you recommend-- sungazing and leeches?
     
    retinula, Jan 13, 2005
    #13
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.